It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Robert Castle on October 25, 1999 at 08:54:27:

In Reply to: high blood pressure mediacation side effects posted by Tammy on October 05, 1999 at 13:33:49:

: I have recently discovered that I have high blood pressure. I am trying to find a good medication that doesn't cause dizziness or nausea. I was put on Procardia and then Zestoric. Both of them made me sick to my stomach and very dizzy. Does anyone know of a medication that might not have these side effects?
: The procardia made my stomach cramp up so bad, I thought I was going to explode and I can't function while on the Zestoric, it makes me dizzy, nausous and my chest hurts while taking it. Any sugestions would be appriciated.

:you may want to ask your doctor about 2 medications that I have found success with, they are ATACAND, & ZESTRIL, also you may want to check your cholesterol. High cholestrol can cause high blood pressure.

Follow Ups

All times are GMT -7. The time now is 02:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!